# SDR ABXA070362

- Difficulty date: October 25, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 1056 - 1072 AT LONGERON 27 - 28 LEFT CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
